# SDR ASAA2013011693675

- Difficulty date: January 16, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 17,632 hours, 5,592 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA CONTINUES TO SHOW A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACCOMPLISHED T49.5 PROBE AND EGT SYS INSPECTION IAW MM 77-21-00-200-801-F00.  ALL RESISTANCES AND INSULATION RESISTANCES WERE WITHIN LIMITS EXCEPT T49.5 PROBE S1 WHICH HAD LINE RESISTANCE BEYOND LIMITS.  R & R NR 2 ENGINE T49.5 PROBE S1 IAW MM 77-21-01-000-801-F00/ MM 77-21-01-400-801-F00 AND PERFORMED EEC TEST IAW MM 73-21-00-700-804-F00.  ALL TESTS PASS.
